CSpace
CONVERGENCE OF THE FRACTIONAL STEP LAX-FRIEDRICHS SCHEME AND GODUNOV SCHEME FOR THE ISENTROPIC SYSTEM OF GAS-DYNAMICS
DING, XX; CHEN, GQ; LUO, PZ
1989
Source PublicationCOMMUNICATIONS IN MATHEMATICAL PHYSICS
ISSN0010-3616
Volume121Issue:1Pages:63-84
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:A1989T477400005
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:107[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28584
Collection中国科学院数学与系统科学研究院
Affiliation1.NYU,COURANT INST MATH SCI,NEW YORK,NY 10012
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DING, XX,CHEN, GQ,LUO, PZ. CONVERGENCE OF THE FRACTIONAL STEP LAX-FRIEDRICHS SCHEME AND GODUNOV SCHEME FOR THE ISENTROPIC SYSTEM OF GAS-DYNAMICS[J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS,1989,121(1):63-84.
APA DING, XX,CHEN, GQ,&LUO, PZ.(1989).CONVERGENCE OF THE FRACTIONAL STEP LAX-FRIEDRICHS SCHEME AND GODUNOV SCHEME FOR THE ISENTROPIC SYSTEM OF GAS-DYNAMICS.COMMUNICATIONS IN MATHEMATICAL PHYSICS,121(1),63-84.
MLA DING, XX,et al."CONVERGENCE OF THE FRACTIONAL STEP LAX-FRIEDRICHS SCHEME AND GODUNOV SCHEME FOR THE ISENTROPIC SYSTEM OF GAS-DYNAMICS".COMMUNICATIONS IN MATHEMATICAL PHYSICS 121.1(1989):63-84.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DING, XX]'s Articles
[CHEN, GQ]'s Articles
[LUO, PZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[DING, XX]'s Articles
[CHEN, GQ]'s Articles
[LUO, PZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DING, XX]'s Articles
[CHEN, GQ]'s Articles
[LUO, PZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.